# SDR AU981680

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plenum
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMBUSTION CHAMBER (PLENUM) CASE CRACKED 11.1 MM (0.44 INCH) IN LENGTH BETWEEN THE 3RD AND 4TH FUEL NOZZLE, ADJACENT TO THE TURBINE SUPPORT DUCT MOUNTING FLANGE.
